# SDR BJNA000401

- Difficulty date: April 5, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, PER BMM 33-51-71, OPS CHECK GOOD.  (M)
